GENERALIZED MEANS AND ASSOCIATED FAMILIES OF DISTRIBUTIONS

被引:15
作者
BRONS, HK
BRUNK, HD
FRANCK, WE
HANSON, DL
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1969年 / 40卷 / 02期
关键词
D O I
10.1214/aoms/1177697698
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:339 / &
相关论文
共 10 条
[1]  
Amemiya I., 1965, Z WAHRSCHEINLICHKEIT, V4, P113
[2]  
BRONS HK, 1967, FORELAESNINGSNOTER M
[3]   CONDITIONAL-EXPECTATION GIVEN A SIGMA-LATTICE AND APPLICATIONS [J].
BRUNK, HD .
ANNALS OF MATHEMATICAL STATISTICS, 1965, 36 (05) :1339-1350
[4]  
GENTLEMAN, 1965, THESIS PRINCETON U
[5]  
GINI C, 1958, MEDIE
[6]   A BEST STATISTIC WITH VARIANCE NOT EQUAL TO CRAMER-RAO LOWER BOUND [J].
GUENTHER, WC .
AMERICAN MATHEMATICAL MONTHLY, 1967, 74 (08) :993-&
[7]   ROBUST ESTIMATION OF LOCATION PARAMETER [J].
HUBER, PJ .
ANNALS OF MATHEMATICAL STATISTICS, 1964, 35 (01) :73-&
[8]  
Loeve M., 1977, PROBABILITY THEORY
[9]  
Nikolskii V.N., 1963, KALININ GOS PED I UC, V29, P85
[10]   ON THE OSCILLATION OF SUMS OF RANDOM VARIABLES [J].
ROSENBLATT, M .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1952, 72 (JAN) :165-178